Alert archive / Indiana / Flash Flood Watches in 2013
Flash Flood Watch 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood watch at Jun 26, 2013, 9:41 AM EDT for 39 counties in Indiana. It took effect at Jun 26, 2013, 12:00 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2013, 9:41 AM EDT (13:41 UTC)
- In effect from
- Jun 26, 2013, 12:00 PM EDT
- Expired
- Jun 27, 2013, 2:46 AM EDT
- In force
- 15 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- None
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1818 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
282 WGUS63 KIND 261341 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 941 AM EDT WED JUN 26 2013 ...FLASH FLOODING IS A THREAT TO CENTRAL INDIANA... .THUNDERSTORMS WITH VERY HEAVY RAIN ARE LIKELY AS VERY WARM HUMID RAIN REMAINS OVER INDIANA. INZ021-028>031-035>049-051>057-060>065-067>072-262145- /O.NEW.KIND.FF.A.0004.130626T1600Z-130627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 941 AM EDT WED JUN 26 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BARTHOLOMEW...BOONE...BROWN...CARROLL... CLAY...CLINTON...DAVIESS...DECATUR...DELAWARE...FOUNTAIN... GREENE...HAMILTON...HANCOCK...HENDRICKS...HENRY...HOWARD... JACKSON...JENNINGS...JOHNSON...KNOX...LAWRENCE...MADISON... MARION...MARTIN...MONROE...MONTGOMERY...MORGAN...OWEN... PARKE...PUTNAM...RANDOLPH...RUSH...SHELBY...SULLIVAN... TIPPECANOE...TIPTON...VERMILLION...VIGO AND WARREN. * THROUGH THURSDAY MORNING * THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN IN SHORT TIMES...RESULTING IN VERY RAPID FLOODING. * WATER COVERED ROADS ARE AN ESPECIALLY BIG THREAT IN FLASH FLOODING. NEVER DRIVE OVER A WATER COVERED ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JK
3 follow-up statements
984 WGUS63 KIND 261930 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 PM EDT WED JUN 26 2013 ...FLASH FLOODING IS A THREAT TO CENTRAL INDIANA... .THUNDERSTORMS WITH VERY HEAVY RAIN ARE LIKELY AS VERY WARM HUMID RAIN REMAINS OVER INDIANA. INZ021-028>031-035>049-051>057-060>065-067>072-270330- /O.CON.KIND.FF.A.0004.000000T0000Z-130627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 330 PM EDT WED JUN 26 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS... BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON... DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON... HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS... JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN... MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM... RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON... VERMILLION...VIGO AND WARREN. * THROUGH THURSDAY MORNING * SOME STORMS HAVE PRODUCED MORE THAN 3 INCHES OF RAIN IN AN HOUR IN CENTRAL INDIANA THIS AFTERNOON. IT COULD HAPPEN AGAIN. * WATER COVERED ROADS ARE AN ESPECIALLY BIG THREAT IN FLASH FLOODING. NEVER DRIVE OVER A WATER COVERED ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
733 WGUS63 KIND 270129 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 929 PM EDT WED JUN 26 2013 ...FLASH FLOODING WILL CONTINUE ACROSS THE LOWER WABASH VALLEY AND SOUTHERN PORTIONS OF CENTRAL INDIANA TONIGHT... .THUNDERSTORMS WITH VERY HEAVY RAIN ARE LIKELY AS VERY WARM HUMID RAIN REMAINS OVER INDIANA. INZ021-028>031-035>049-054>057-064-065-072-270230- /O.CAN.KIND.FF.A.0004.000000T0000Z-130627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- BARTHOLOMEW-DECATUR-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... COLUMBUS 929 PM EDT WED JUN 26 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR MUCH OF CENTRAL INDIANA HAS BEEN CANCELLED. ISOLATED THUNDERSTORMS REMAIN POSSIBLE OVERNIGHT...BUT THE THREAT FOR FLASH FLOODING HAS ENDED. $$ INZ051>053-060>063-067>071-270930- /O.CON.KIND.FF.A.0004.000000T0000Z-130627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES... BEDFORD...SEYMOUR 929 PM EDT WED JUN 26 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...BROWN... CLAY...DAVIESS...GREENE...JACKSON...KNOX...LAWRENCE... MARTIN... MONROE...OWEN...SULLIVAN AND VIGO. * UNTIL 8 AM EDT THURSDAY * THUNDERSTORMS THIS AFTERNOON AND EVENING HAVE PRODUCED TWO TO FOUR INCHES OVER MUCH OF THE LOWER WABASH VALLEY. WHILE WIDESPREAD HEAVY RAIN IS ENDING...FLASH FLOODING WILL CONTINUE TO IMPACT THESE AREAS THROUGH THE EVENING. ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT AND COULD EXACERBATE ANY EXISTING FLOODING. * WATER COVERED ROADS ARE AN ESPECIALLY BIG THREAT IN FLASH FLOODING. NEVER DRIVE OVER A WATER COVERED ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ RYAN
393 WGUS63 KIND 270646 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 246 AM EDT THU JUN 27 2013 INZ051>053-060>063-067>071-270800- /O.CAN.KIND.FF.A.0004.000000T0000Z-130627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...VINCENNES... BEDFORD...SEYMOUR 246 AM EDT THU JUN 27 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF INDIANA HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 7:13 AM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 26, 7:13 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 713 AM EDT WED JUN 26 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 254 AM EDT WED JUN 26 2013 A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT THROUGH THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER LEVEL LOW IS EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO EARLY NEXT WEEK. && .NEAR TERM /TODAY/... ISSUED AT 254 AM EDT WED JUN 26 2013 FORECAST FOCUS FOR TODAY IS ON THUNDERSTORM AND SEVERE WX CHANCES WITH TEMPERATURES A SECONDARY FOCUS. THE DEVELOPMENT/EVOLUTION OF SEVERE CONVECTION FOR LATER TODAY/THIS AFTERNOON WILL DEPEND ON ONGOING CONVECTION EARLY THIS MORNING. A WEAKENING STORM COMPLEX (CURRENTLY OVER EASTERN IOWA) IS EXPECTED TO BE ONGOING IN THE VICINITY OF THE MID-MS VALLEY/CNTRL IL BY 12Z THIS MORNING. SEVERAL OUTFLOW BOUNDARIES WILL BE IN PLACE ACROSS THE LOWER OH VALLEY FROM THE PREVIOUS DAY/S CONVECTION. A REMNANT MCV ASSOCIATED WITH THIS PRIOR CONVECTION MAY INTERACT WITH THESE OUTFLOW BOUNDARIES BY EARLY AFTERNOON AFTER DESTABILIZATION OCCURS. THE ENVIRONMENT THIS AFTERNOON CAN BE CHARACTERIZED BY DEWPOINTS IN THE 70S WITH MODERATE TO STRONG INSTABILITY. ADDITIONALLY...DEEP LAYER SHEAR WILL BE ADEQUATE FOR INITIALLY A FEW SUPERCELLS WHERE GREATEST DESTABILIZATION IS EXPECTED /LOWER OH VALLEY/...BEFORE QUICKLY GROWING UPSCALE INTO AN MCS. *ALL SEVERE WEATHER TYPES* WILL BE POSSIBLE WITH ANY SUPERCELLS THAT DEVELOP. HAVE GONE WITH LIKELY POPS FOR THIS AFTERNOON AND EARLY EVENING. HOWEVER...AS SPC STATES...ONE LIMITING FACTOR MAY BE THE RESULT OF BUILDING WRN RIDGE/NW FLOW REGIME...WITH WARMING TEMPERATURES ALOFT EXPECTED THROUGH THE AFTERNOON. THIS WILL HINDER MID LEVEL LAPSE RATES BUT INSTABILITY/SHEAR PARAMETERS WILL BE SUFFICIENT TO SUPPORT VIGOROUS THUNDERSTORM DEVELOPMENT ACROSS THE WARM SECTOR...WITH STRONG/DAMAGING WINDS AND HAIL POSSIBLE AS TRANSITION TO AN MCS OCCURS. THIS COMPLEX WILL TRACK EWD ACROSS THE OHIO AND TN VALLEY REGION AND LIKELY PERSIST TOWARD THE HIGHER TERRAIN OF THE APPALACHIANS BY TONIGHT. IN TERMS OF TEMPERATURES...LEANED TOWARD THE MUCH WARMER MAV FOR HIGHS IN THE MID TO UPPER 80S TODAY BASED ON PERSISTENCE...DESPITE THE CLOUD AND SHOWER/TSRA COVERAGE. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ISSUED AT 254 AM EDT WED JUN 26 2013 POSSIBLE MCS SHOULD BE ON IT/S WAY OUT OF THE FORECAST AREA BY LATE THIS EVENING...EFFECTIVELY ENDING THE WIDESPREAD THREAT FOR SEVERE WX BEFORE MIDNIGHT. CHANCES FOR SOME LINGERING LOW POPS WILL REMAIN IN IT/S WAKE AS THE ATMOS REMAINS QUITE MOIST AND WEAK INSTABILITY IS PRESENT. LOWS TONIGHT 68-72. MODEL DATA SUGGEST THE UPPER FLOW WILL GRADUALLY VEER TO A NORTHWEST DIRECTION DURING THIS PERIOD AS AN UPPER RIDGE RETROGRADES INTO THE SOUTHERN ROCKIES. HEIGHTS/THICKNESSES GRADUALLY FALL...SO THERE SHOULD BE A REDUCTION IN THE HEAT/HUMIDITY TOWARDS THE END OF THE WEEK. PRECIPITATION CHANCES FOR THURSDAY AND FRIDAY ARE DIMINISHING AS SOMEWHAT DRIER/MORE STABLE AIR MOVES INTO THE AREA. WILL HOLD ONTO SMALL CHANCE POPS DURING THIS PERIOD...BUT THEY MAY BE PULLED IF THE DRIER TRENDS CONTINUE. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... ISSUED AT 235 AM EDT WED JUN 26 2013 EURO AND GFS BOTH INDICATE A DEEP UPPER TROUGH AND PERHAPS A BROAD CUT OFF LOW OVER THE GREAT LAKES AND OHIO VALLEY DURING THIS TIME. THIS WOULD BE SOMEWHAT OUT OF CHARACTER FOR THE TIME OF YEAR...BUT WITH RELATIVELY DECENT AGREEMENT ON THE LARGE SCALE FEATURES...WILL MAKE NO SIGNIFICANT CHANGES TO INITIALIZATION. K INDEX PROGS SUGGEST THUNDER POTENTIAL BASICALLY EACH PERIOD...SO UNFORTUNATELY WILL HAVE THUNDER CHANCES THROUGHOUT. && .AVIATION /DISCUSSION FOR THE 26/12Z TAFS/... ISSUED AT 713 AM EDT WED JUN 26 2013 VFR THROUGH THE FIRST HALF OF THE PERIOD OUTSIDE OF THUNDERSTORMS. RESTRICTIONS POSSIBLE POST COLD FRONT TONIGHT...ALTHOUGH HIGHLY UNCERTAIN AT THIS TIME. MORE POTENT UPPER LEVEL SUPPORT FOR CONVECTION IS FINALLY ARRIVING...ALTHOUGH DETAILS OF ONGOING CONVECTION AND HOW THIS WILL IMPACT DESTABLIZATION...REDEVELOPMENT AND INTENSIFICATION OF STORMS LATER TODAY MAKE THIS FORECAST SOMEWHAT LOW CONFIDENCE. AT THIS TIME...IT APPEARS THAT MORNING STORMS MAY WEAKEN AND RESTRENGTHEN OR COMBINE INTO A LARGER SCALE MCS AND MOVE ACROSS THE AREA LATER THIS AFTERNOON INTO EARLY EVENING. HAVE ATTEMPTED TO PROVIDE A BEST TIME WINDOW VIA TEMPO GROUPS AT EACH SITE...BUT THIS IS AGAIN A ROUGH ESTIMATE AT BEST BASED ON HIGH RES MODELS WHICH CAN BE PRONE TO LARGE ERROR WHEN HANDLING CONVECTION. STORMS SHOULD COME TO AN END BY MID TO LATE EVENING ACROSS THE AREA...AND GUIDANCE WANTS TO DEVELOP VERY POOR CONDITIONS ACROSS THE AREA. DEWPOINT DROP ACROSS THE COLD FRONT IS NOT THAT LARGE...AND AREA HAS RECEIVED SEVERAL ROUNDS OF STORMS AND SAT UNDER A HUMID AIRMASS FOR SEVERAL DAYS...SO DENSE FOG OR LOW CEILINGS COULD EASILY DEVELOP. AT THIS TIME...WILL ONLY CARRY MVFR CONDITIONS AND ALLOW FUTURE TAF PACKAGES TO REFINE AS DETAILS BECOME CLEARER. WINDS WILL BE AROUND 10-12KT GUSTING TO 20-22KT THIS AFTERNOON...WITH STRONGER GUSTS LIKELY WITH STORMS. WINDS WILL DROP TO 5KT OR LESS OVERNIGHT...SWITCHING FROM THE SOUTH TO THE WEST OR NORTHWEST AS THE FRONT PASSES. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....NIELD AVIATION...NIELD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 3:17 AM EDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 317 AM EDT WED JUN 26 2013 INZ021-028>031-035>049-051>057-060>065-067>072-270730- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 317 AM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...LARGE HAIL...DANGEROUS LIGHTNING...TORRENTIAL RAINFALL...AND ISOLATED TORNADOES. TIMING: TODAY THROUGH THIS EVENING. DISCUSSION: A WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE AREA. A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA THROUGH EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES THROUGH NEXT TUESDAY. AT THIS POINT...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA THROUGH THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER LEVEL LOW IS EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS...ESPECIALLY THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:08 PM EDT | Special Weather Statement | IND | Fountain, Parke, Vermillion | 37 min |
| Jun 25, 8:44 PM EDT | Special Weather Statement | IND | Fountain, Montgomery, Parke | 46 min |
| Jun 25, 9:10 PM EDT | Special Weather Statement | IND | Vigo | 50 min |
| Jun 25, 9:21 PM EDT | Special Weather Statement | IND | Boone, Hendricks, Putnam | 39 min |
| Jun 25, 9:55 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Johnson, Marion, Morgan, Owen | 50 min |
| Jun 26, 12:21 AM EDT | Special Weather Statement | IND | Greene | 54 min |
| Jun 26, 1:08 AM EDT | Special Weather Statement | IND | Daviess, Greene, Knox, Lawrence, Martin | 67 min |
| Jun 26, 2:00 AM EDT | Special Weather Statement | IND | Clay, Daviess, Greene, Knox, Lawrence, Martin and 4 more | 90 min |
| Jun 26, 2:20 AM EDT | Special Weather Statement | IND | Jackson, Jennings | 55 min |
| Jun 26, 1:13 PM EDT | Special Weather Statement | IND | Sullivan | 32 min |
| Jun 26, 1:44 PM EDT | Special Weather Statement | IND | Greene, Knox, Sullivan | 46 min |
| Jun 26, 1:57 PM EDT | Areal Flood Warning | IND | Knox, Sullivan | 6 hr |
| Jun 26, 2:23 PM EDT | Special Weather Statement | IND | Daviess, Greene, Knox, Lawrence, Martin | 52 min |
| Jun 26, 2:29 PM EDT | Areal Flood Warning | IND | Daviess, Greene, Knox, Martin | 6 hr |
| Jun 26, 2:34 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Jackson, Lawrence, Martin | 41 min |
| Jun 26, 2:57 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 48 min |
| Jun 26, 3:20 PM EDT | Areal Flood Warning | IND | Greene, Lawrence, Martin | 5 hr |
| Jun 26, 3:20 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 25 min |
| Jun 26, 4:36 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 6 hr |
| Jun 26, 4:43 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 32 min |
| Jun 26, 5:02 PM EDT | Tornado Warning | IND | Clay, Sullivan, Vigo | 28 min |
| Jun 26, 5:19 PM EDT | Flash Flood Warning | IND | Clay, Sullivan, Vigo | 4 hr |
| Jun 26, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 60 min |
| Jun 26, 5:32 PM EDT | Tornado Warning | IND | Clay, Greene, Sullivan, Vigo | 28 min |
| Jun 26, 5:54 PM EDT | Flash Flood Warning | IND | Clay, Greene, Owen | 4 hr |
| Jun 26, 6:09 PM EDT | Areal Flood Warning | IND | Knox | 4 hr |
| Jun 26, 6:23 PM EDT | Tornado Warning | IND | Knox | 22 min |
| Jun 26, 6:41 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Martin | 34 min |
| Jun 26, 7:02 PM EDT | Tornado Warning | IND | Jackson | 28 min |
| Jun 26, 7:38 PM EDT | Flash Flood Warning | IND | Sullivan | 3 hr |
| Jun 26, 7:45 PM EDT | Flash Flood Warning | IND | Daviess, Greene, Lawrence, Martin | 3 hr |
| Jun 26, 7:59 PM EDT | Tornado Warning | IND | Knox | 16 min |
Nearby
Flash Flood Watches in Indiana, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.